MAUDE Adverse Event Report: ROCHE DIAGNOSTICS NA ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM

ROCHE DIAGNOSTICS NA ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM
Catalog Number 10825468001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable ise indirect na and k for gen.2 results from multiple samples tested on the cobas 6000 c 501 (ul) v.The reporter stated that some questionable initial results were reported outside of the laboratory and the low anion gaps prompted the rerun of patient samples.The reporter was able to provide two patient samples with discrepant results: sample id 0423:c02503s: the initial na result was 120 mmol/l.The repeat result was 139 mmol/l.Sample id 0423:c02514s: the initial na result was 127 mmol/l.The repeat result was 138 mmol/l.
 
Additional Manufacturer Narrative
The electrode lot number and its expiration date were requested but not provided.The investigation is ongoing.
 
Additional Manufacturer Narrative
Medwatch field d4 lot no was updated.The serial number of the cobas 6000 c501 (ul) v is (b)(6).The field service engineer (fse) inspected the module and did not find a specific cause for the event.He then preventatively replaced all the components to the ion-selective electrode (ise) measuring system and aligned the sipper nozzle and ise reagent probe.Calibrations, qcs, and a 21-replicate precision test using control material were performed with successful results.After service, no further issues were reported by the customer.The investigation determined the service actions verified the module's performance.

Brand Name
NA ELECTRODE
Common Device Name
ELECTRODE, ION SPECIFIC, SODIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19393129
Report Number1823260-2024-01555
Device Sequence Number15403616
Product Code JGS
UDI-Device Identifier08430215011546
UDI-Public08430215011546
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10825468001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by Manufacturer06/24/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age37 YR
Patient SexUnknown